# SDR DALA2023050503494

- Difficulty date: May 1, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 136,675 hours, 19,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 EMERGENCY LIGHTS ROWS 32 THROUGH 41 INOP. CORRECTIVE ACTION: R/R BATT PACK AND BASE PER B767-300 AMM 33-51 (4672163)
